Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have been hospitalized for low potassium, unstable, dizzy, bloated stomach, fatigue. Why have adrenal disorder?

im hospitalized from low potassium last year but im not fuuly cured.rigth now its stable but i get dizzeness in standing or walking bloating stomach without pain its almost everyday now..when im lying its seems everything in normal..when i wake im ok but again when stsnding here we go again..why is that did i have adrenal disorder..fatigue sets in and i cannot tolerate
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCm.
If you have verified adrenal disorder then it cause all these symptoms. Hormonal and electrolyte imbalance impact many organ functions in our body including stomach and bowel. YOu should do frequent check ups of these findings and cure it if there is abnormality. Also you should do adrenal glands imaging and look for adenomas and tumours. The exact cause of potassium changes should be evaluated. WIsh you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor